# SDR USAA2014102100005

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 35,367 hours, 12,564 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: P1045
- Condition: Fire
- Location: Zone 200
- Part time: 34,090 hours, 12,171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON TAXI OUT HAD 3 DIFFERENT ACFT SAY WE HAD FLAMES COMING OUT APU EXHAUST.  PUSHED APU FIRE SWITCH & DISCHARGED THE FIRE AGENT.  FIRE FROM TAILPIPE WENT OUT.  RETURNED TO GATE WITH EMER EQUIPMENT FOLLOWING.  INSPECTED APU IAW AMM 49-00-00-200-001-A.  INSPECTION COMPLIED WITH, NO DEFECTS NOTED.
